# SDR ASOA201001028

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 16,560 hours, 14,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED RT NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.  RELAMPED RT NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21 OPS CHECK GOOD.
